OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each 10 ml). Dextromethorphan HBr, USP 20 mgGuaifenesin, USP 200 mgPhenylephrine HCl, USP 10 mg.

DOSAGE & ADMINISTRATION SECTION.


Directions. odo not take more than doses in any 24-hour periodomeasure only with dosing cup providedokeep dosing cup with productoml milliliterothis adult product is not intended for use in children under 12 years of ageagedoseadults and children 12 years and over10 ml every hourschildren under 12 yearsdo not use. odo not take more than doses in any 24-hour period. omeasure only with dosing cup provided. okeep dosing cup with product. oml milliliter. othis adult product is not intended for use in children under 12 years of age.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. anhydrous citric acid, FD&C red no. 40, glycerin, menthol, natural artificial flavor, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose.

INDICATIONS & USAGE SECTION.


Uses. ohelps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubesotemporarily relieves these symptoms occurring with cold:onasal congestionocough due to minor throat and bronchial irritation. ohelps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. otemporarily relieves these symptoms occurring with cold:onasal congestionocough due to minor throat and bronchial irritation. onasal congestion. ocough due to minor throat and bronchial irritation.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. oheart diseaseohigh blood pressureothyroid diseaseodiabetesotrouble urinating due to an enlarged prostate glandocough that occurs with too much phlegm (mucus)ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. oheart disease. ohigh blood pressure. othyroid disease. odiabetes. otrouble urinating due to an enlarged prostate gland. ocough that occurs with too much phlegm (mucus). ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are taking any other oral nasal decongestant or stimulant.

OTC - DO NOT USE SECTION.


Do not use if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Cough suppressantExpectorantNasal decongestant.

OTC - QUESTIONS SECTION.


Questions or comments. call weekdays from AM to PM EST at 1-800-762-4675 For most recent product information, visit www.robitussin.com.

OTC - STOP USE SECTION.


Stop use and ask doctor if. oyou get nervous, dizzy, or sleeplessosymptoms do not get better within days or are accompanied by feverocough lasts more than days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of serious condition.. oyou get nervous, dizzy, or sleepless. osymptoms do not get better within days or are accompanied by fever. ocough lasts more than days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of serious condition.

OTC - WHEN USING SECTION.


When using this product do not use more than directed.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PRINCIPAL DISPLAY PANEL. ADULTRobitussin(R)PEAK COLDMulti-SymptomColdDEXTROMETHORPHAN HBr (Cough Suppressant)GUAIFENESIN (Expectorant)PHENYLEPHRINE HCl (Nasal Decongestant)Relieves:oCoughoNasal CongestionoMucusNon-Drowsy CFFor Ages 12 Over4 FL OZ(118 ml). oCough. oNasal Congestion. oMucus. Robitussin Peak cold Multi Sym Cold.

SPL UNCLASSIFIED SECTION.


Distributed by:Pfizer, Madison, NJ 07940 USA.

STORAGE AND HANDLING SECTION.


Other information. oeach 10 ml contains: sodium mgostore at 20-25C (68-77F). Do not refrigerate.. oeach 10 ml contains: sodium mg. ostore at 20-25C (68-77F). Do not refrigerate.

WARNINGS SECTION.


Warnings. Do not use if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. Ask doctor before use if you have. oheart diseaseohigh blood pressureothyroid diseaseodiabetesotrouble urinating due to an enlarged prostate glandocough that occurs with too much phlegm (mucus)ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. oheart disease. ohigh blood pressure. othyroid disease. odiabetes. otrouble urinating due to an enlarged prostate gland. ocough that occurs with too much phlegm (mucus). ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. Ask doctor or pharmacist before use if you are taking any other oral nasal decongestant or stimulant.. When using this product do not use more than directed.. Stop use and ask doctor if. oyou get nervous, dizzy, or sleeplessosymptoms do not get better within days or are accompanied by feverocough lasts more than days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of serious condition.. oyou get nervous, dizzy, or sleepless. osymptoms do not get better within days or are accompanied by fever. ocough lasts more than days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of serious condition.. If pregnant or breast-feeding, ask health professional before use.. Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.